|Help! My testicles are shrinking!
Apr 15, 2004
Dear Experts, First off, I want to thank you for all of your helpful information. I read these questions/answers on a regular basis, and am enlightened continuously! Now, my question: Is there anything I can do to stop or reverse my testicles from shrinking? I have been on several testosterone replacement therapies for many years now, and am currently injection 1mg depo and 1 mg deca per week. I have noticed my testicles have shrunk quite a bit, to the point of looking like a pre-pubescent boy. Is there anything I can do?
Response from Dr. Moyle
Deca and other testosterone therapies make you testis soft and small as the cells that normally produce these hormones go into hibernation. If you stop these agents you testis should 'fluff up' again over the next 6 weeks. Remembering that you may feel a bit tired and have a low libido until you own natural hormone production resumes. Regards Graeme
Weight Gain and Kaletra
Lipodistrophy after one year?
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.